Alert archive / Mississippi / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 371, NWS Jackson, MS

July 18, 2006Lowndes County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Jul 18, 2006, 8:26 PM CDT for Lowndes County, Mississippi. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 18, 2006, 8:26 PM CDT (01:26 UTC)
Expired
Jul 18, 2006, 9:00 PM CDT
In force
34 min
Issued by
NWS Jackson, MS
Area
Counties, with a storm outline in the text

County Lowndes County, MS

The radar

The Columbus AFB radar (KGWX), 48 km from the middle of the area, began a volume at 01:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 1.4 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2006-07-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1371 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2006-07-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -18 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1371 J/kg
Mixed-layer CIN
-48 J/kg
Mixed-layer LCL
1918 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
-18 m²/s²
0-3 km storm-relative helicity
29 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 18, 3:01 PM CDT, 5 hours 25 minutes earlier.

Area forecast discussion, Jul 18, 3:01 PM CDT, 5 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
301 PM CDT TUE JUL 18 2006

.DISCUSSION...CURRENT CONDITIONS REMAIN HOT WITH ISOLATED CONVECTION
AROUND WITH A FEW STRONG AND SEVERE STORMS OUT THERE. THIS ACTIVITY
IS OCCURRING AS A SUBTLE DISTURBANCE MOVES SOUTH AROUND THE UPPER
RIDGE. THERE IS ALSO A LITTLE UPPER JET SUPPORT WITH A WEAK SHEAR
AXIS SETTING UP AND A BIT OF LEFT FRONT QUAD ACTION. WE ALSO HAVE
NEARLY 20KTS OF FLOW AT H5 WHICH IS SUPPORTING UPDRAFT ROTATION.
FINALLY...THE CRAZY HOT TEMPS ARE RESULTING IN STEEP LAPSE RATES
WHICH IS ALSO A FACTOR IN THE MORE POTENT CONVECTION. EXPECT THIS
ACTIVITY TO PERSISTS THROUGH MID EVENING AS IT SINKS SOUTHWARD. THE
MAJORITY OF THE ACTIVITY WILL MOST LIKELY BE S OF I-20 BY THE START
OF THE TONIGHT PERIOD AND THAT IS WHERE THE BEST POPS WILL BE
LOCATED.

OVERNIGHT...SKIES WILL CLEAR BUT TEMPS WILL BE SLOW TO FALL AND THE
CWA WILL SEE ANOTHER WARM MORNING WITH LOWS IN THE MID 70S. THIS
WILL LEAD TO ANOTHER QUICK WARM UP ON WED AND 90-95 DEGREES BY 10 AM
AND NOON. GUIDANCE IS OFFERING A BIT BETTER LOW-LEVEL MOISTURE ON
WED AND THIS WILL LIKELY RESULT IN TWO THINGS. FIRST...HIGHER HEAT
INDEX A FEW PLACES TODAY HAVE HELD ONTO 105-107 HIS AND I FEEL
THAT WED WILL OFFER MORE AREAS IN THIS RANGE. AS A RESULT...WILL
HOIST A HEAT ADV FOR THE ENTIRE AREA. SECONDLY...THE BETTER MOISTURE
WILL LEAD TO HIGHER INSTABILITY. THE COOL TEMPS ALOFT WILL CONTINUE
TO LEAD TO STEEP LAPSE RATES AS WE HEAT UP TO THE UPPER 90S AND
AROUND 100. WE WILL ALSO HAVE A BETTER MID-LEVEL S/W ROTATE DOWN
WITH 20KTS OF FLOW AGAIN AT H5. ALL THIS IS SETTING UP FOR A
SLIGHTLY MORE ACTIVE DAY CONVECTION WISE. AGAIN...ISO/SCT STRONG SVR
CONVECTION IS ANTICIPATED AND WILL MENTION IN THE HWO. AS FOR
POPS...YESTERDAYS THINKING THAT GUI WAS TOO LOW AND IT WOULD LIKELY
COME UP HAS WORKED OUT AND GUI IS NOW 30-40% FOR THE SOUTHERN HALF
OF THE CWA. THAT LOOKS GOOD AND WILL FOLLOW.   /CME/

TODAY THROUGH TUESDAY...ON THURSDAY THE PERSISTENT MID-UPPER LEVEL
RIDGE WILL CONTINUE TO BE CENTERED OVER THE PLAINS WITH A RIDGE
EXTENDING EAST OVER THE MISSISSIPPI VALLEY. THE GFS ROTATES A 40 TO
45KT U/L JET AROUND THE U/L HIGH THURSDAY...BUT DRY AIR MOVING INTO
THE AREA SHOULD INHIBIT MOST OF THE CONVECTION EXCEPT JUST SOME
ISOLATED. ON FRIDAY THE GFS AND THE NAM INDICATE THAT THE RIDGE OVER
THE PLAINS WILL BEGIN TO LOOSE ITS GRIP OVER THE ARKLAMISS AS IT
BEGINS TO SHIFT WEST AND THE TROUGH SWINGING DOWN OVER THE OHIO
VALLEY DEEPENS OVER THE EAST. BY SATURDAY THE TROUGH WILL BEGIN TO
PUSH A SURFACE BOUNDARY SOUTHWARD TOWARDS THE ARKLAMISS AND BY
SATURDAY AFTERNOON IT WILL EXTEND ACROSS THE NORTHERN PORTIONS OF
THE AREA. WITH PWATS ABOVE 2 INCHES ACROSS MOST OF THE AREA AND THE
FOCUS OF THE BOUNDARY...SATURDAY LOOKS LIKE THE BEST CHANCE OF RAIN
WE HAVE HAD IN A WHILE.

EXPECT THERE WILL BE GOOD COVERAGE OF THUNDERSTORMS AGAIN ON SUNDAY
AS THE FRONT WILL BE STALLED ACROSS THE CENTRAL PORTIONS OF OUR
AREA. THE GFS INDICATES THAT THERE SHOULD STILL BE PLENTY OF
MOISTURE AROUND WITH 2 INCH PLUS PWATS AGAIN OVER THE AREA. LITTLE
WILL CHANGE MONDAY AND TUESDAY AS THE STRONG SOUTHERLY FLOW WILL
CONTINUE WITH LOTS OF MOISTURE. STUCK CLOSE TO GUIDANCE FOR POPS
THROUGH THE PERIOD WITH JUST A TWEAK HERE AND THERE MAINLY DURING
THE NIGHTTIME PERIODS AS GUIDANCE KEEPS HIGH POPS THROUGH THE NIGHT
WHEN THERE REALLY IS NOT ANYTHING TO SUPPORT IT.

TEMPERATURES ARE ANOTHER THING...GUIDANCE HAS PERSISTENTLY BEEN TO
LOW FOR HIGHS ACROSS THE ARKLAMISS AND THIS TREND LOOKS TO HAVE
CONTINUED. 850MB TEMPERATURES COOL SLIGHTLY LATER THIS WEEK...BUT
GUIDANCE IS INDICATING THAT HIGHS WILL COOL INTO THE LOW 90S. LINING
UP THE FORECASTED H850/H925 TEMPS WITH CLIMO...HIGHS SHOULD STILL
REACH INTO THE MID TO UPPER 90S. WITH ALL OF THIS IN MIND WILL STAY
CLOSE TO GUIDANCE FOR OVERNIGHT LOWS...BUT WILL INCREASE AFTERNOON
HIGHS SIGNIFICANTLY ESPECIALLY NORTH OF I-20 ON THURSDAY AND FRIDAY.
WITH THE INCREASE IN COVERAGE OF THUNDERSTORM ACTIVITY FOR THE
REMAINDER OF THE PERIOD WILL STICK CLOSER TO GUIDANCE...BUT WILL
STILL GO NEAR CLIMO HIGHS WHICH IS A COUPLE OF DEGREES HIGHER./15/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       76  98  73  98 /  14  42  20  10
MERIDIAN      74 100  73  99 /  14  33  16   8
VICKSBURG     75  99  73 100 /  12  36  24  12
HATTIESBURG   75  97  73  96 /  29  47  25  18
NATCHEZ       76  95  75  99 /  25  36  34  25
GREENVILLE    75 100  74 100 /   5  14   5   4
GREENWOOD     74 100  73  99 /   5  17   5   4

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...HEAT ADVISORY FROM 7 AM TO 7 PM CDT WEDNESDAY FOR MSZ018-MSZ019-
     MSZ025-MSZ026-MSZ027-MSZ028-MSZ029-MSZ030-MSZ031-MSZ032-
     MSZ033-MSZ034-MSZ035-MSZ036-MSZ037-MSZ038-MSZ039-MSZ040-
     MSZ041-MSZ042-MSZ043-MSZ044-MSZ045-MSZ046-MSZ047-MSZ048-
     MSZ049-MSZ050-MSZ051-MSZ052-MSZ053-MSZ054-MSZ055-MSZ056-
     MSZ057-MSZ058-MSZ059-MSZ060-MSZ061-MSZ062-MSZ063-MSZ064-
     MSZ065-MSZ066-MSZ072-MSZ073-MSZ074.

LA...HEAT ADVISORY FROM 7 AM TO 7 PM CDT WEDNESDAY FOR LAZ007-LAZ008-
     LAZ009-LAZ015-LAZ016-LAZ023-LAZ024-LAZ025-LAZ026.

AR...HEAT ADVISORY FROM 7 AM TO 7 PM CDT WEDNESDAY FOR ARZ074-ARZ075.

&&

SHORT TERM: CME
LONG  TERM: 15
Hazardous weather outlook, Jul 18, 3:31 PM CDT, 4 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
331 PM CDT TUE JUL 18 2006

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
192031-
ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW-
CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL-
FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS-
ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR-
LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA-
MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE-
OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER-
TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO-
331 PM CDT TUE JUL 18 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS

.DAY ONE...TONIGHT AND WEDNESDAY...

...THUNDERSTORMS...
ISOLATED THUNDERSTORMS WILL REMAIN POSSIBLE THROUGH 9 PM THIS
EVENING...MAINLY SOUTH OF INTERSTATE 20. DUE TO THE HOT SURFACE
CONDITIONS...INSTABILITY REMAINS HIGH AND A FEW STORMS COULD
BECOME STRONG OR SEVERE. THE MAIN RISK WILL BE SMALL HAIL AND
DAMAGING WINDS.

CONDITIONS WILL BE SIMILAR ON WEDNESDAY ONLY WITH SLIGHTLY HIGHER
LOW LEVEL MOISTURE WHICH WILL RESULT IN HIGHER INSTABILITY. A
DECENT DISTURBANCE IS EXPECTED TO MOVE INTO THE AREA AND WILL
TRIGGER AFTERNOON THUNDERSTORMS. AS THIS OCCURS...ISOLATED SEVERE
THUNDERSTORMS WILL BE POSSIBLE...ESPECIALLY EAST AND SOUTH OF A
RAYVILLE LOUISIANA TO GREENWOOD MISSISSIPPI LINE. ANY OF THESE
STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND DAMAGING WINDS
BETWEEN 60 AND 70 MPH. OVERALL...SLIGHTLY MORE THUNDERSTORM
ACTIVITY IS EXPECTED ON WEDNESDAY WHICH WILL LIKELY RESULT IN A
BIT MORE SEVERE STORMS.

...SEASONAL THREATS...
HOT WEATHER LOOKS TO CONTINUE THROUGH THE FORESEEABLE FUTURE
ALTHOUGH ISOLATED TO SCATTERED CONVECTION ANTICIPATED DURING THE
AFTERNOON AND EVENING HOURS OVER THE NEXT FEW DAYS WILL PROVIDE A
LITTLE RELIEF.

EXPECT HEAT INDEX VALUES TO RANGE FROM 103 TO 108 DEGREES ON
WEDNESDAY ACROSS THE ENTIRE ARKLAMISS REGION. DUE TO THIS...A
HEAT ADVISORY HAS BEEN ISSUED FOR WEDNESDAY.

A HEAT INDEX OF 105 IS THE VALUE WHERE THE BODY CAN BEGIN TO
SUCCUMB TO HEAT-RELATED HEALTH PROBLEMS.

PERSONS VENTURING OUTDOORS SHOULD TAKE PRECAUTIONS TO AVOID HEAT
RELATED ILLNESSES THROUGH EARLY THIS EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH TUESDAY...

...DAYS TWO AND THREE...WEDNESDAY NIGHT THROUGH FRIDAY NIGHT...
THE HOT CONDITIONS WILL PERSIST THROUGH FRIDAY WITH THE AREA
REACHING 97 TO 100 DEGREES EACH DAY. COMBINE THIS WITH THE
RELATIVE HUMIDITIES AND HEAT INDEX VALUES WILL RANGE FROM 100 TO
107. IF THESE CONDITIONS HOLD...HEAT ADVISORIES WILL LIKELY BE
EXTENDED INTO THE LATTER PART OF THE WEEK.

...DAYS FOUR THROUGH SEVEN...FRIDAY NIGHT THROUGH TUESDAY...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED ON WEDNESDAY. OTHERWISE ACTIVATION IS
NOT ANTICIPATED THROUGH NEXT MONDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

In the hours before

Local storm report, Jul 18, 5:45 PM CDT, 2 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
545 PM CDT TUE JUL 18 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     TSTM WND DMG     4 ENE BOGUE CHITTO      31.45N 90.39W
07/18/2006                   LINCOLN            MS   EMERGENCY MNGR

            TREES DOWN ON POWER LINES AND BLOCKING A FEW
            ROADS...APPROXIMATELY 5 MILES ENE OF BOGUE CHITTO.

&&

BANNAN
Local storm report, Jul 18, 5:47 PM CDT, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
547 PM CDT TUE JUL 18 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     TSTM WND DMG     4 ENE BOGUE CHITTO      31.45N 90.39W
07/18/2006                   LINCOLN            MS   EMERGENCY MNGR

            TREES DOWN ON POWER LINES AND BLOCKING A FEW ROADS JUST
            OUTSIDE OF BOGUE CHITTO.

&&

BANNAN
Local storm report, Jul 18, 6:44 PM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
644 PM CDT TUE JUL 18 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     TSTM WND DMG     5 N BROOKHAVEN          31.66N 90.45W
07/18/2006                   LINCOLN            MS   UNKNOWN

            NUMEROUS TREES DOWN ALONG I 55 BETWEEN BROOKHAVEN AND
            WESSON.

&&

BANNAN
Special weather statement, Jul 18, 7:42 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
742 PM CDT TUE JUL 18 2006

MSZ064-072-190130-
JEFFERSON DAVIS-MARION-
742 PM CDT TUE JUL 18 2006

...STRONG THUNDERSTORMS MOVING INTO SOUTHEAST MISSISSIPPI...

STRONG THUNDERSTORMS CONTINUE TO DEVELOP OVER CENTRAL MISSISSIPPI
AND TRACK SOUTH. A THUNDERSTORM OVER SOUTHERN JEFFERSON DAVIS COUNTY
WAS SINKING SOUTH INTO MARION COUNTY. PEA TO MARBLE SIZED HAIL...
WIND GUSTS TO 40 MPH...FREQUENT DANGEROUS LIGHTNING AND HEAVY RAIN
CAN BE EXPECTED. THE STORM WILL CONTINUE DRIFT SOUTH AND DIMINISH
THROUGH 830 PM.

WIND GUSTS OF 40 MPH CAN DOWN TREES. PERSONS CAUGHT OUTSIDE SHOULD
TAKE SHELTER INSIDE A STURDY BUILDING UNTIL THE STORMS PASS.

IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE STORM TO BE
STRUCK BY LIGHTNING.

7
Local storm report, Jul 18, 7:57 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
757 PM CDT TUE JUL 18 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0613 PM     HAIL             5 ENE BROOKHAVEN        31.61N 90.37W
07/18/2006  E0.88 INCH       LINCOLN            MS   EMERGENCY MNGR

            EMERGENCY MANAGEMENT REPORTED NICKEL SIZED HAIL ON NOLAH
            ROAD

0617 PM     HAIL             10 NE BROOKHAVEN        31.69N 90.32W
07/18/2006  E0.88 INCH       LINCOLN            MS   EMERGENCY MNGR

            EMERGENCY MANAGEMENT REPORTED NICKEL SIZED HAIL AT LAKE
            LINCOLN STATE PARK

&&

MAXIE
Special weather statement, Jul 18, 8:10 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
810 PM CDT TUE JUL 18 2006

MSZ031-190200-
LOWNDES-
810 PM CDT TUE JUL 18 2006

...STRONG THUNDERSTORMS DEVELOPING OVER LOWNDES COUNTY...

AT 808 PM A STRONG THUNDERSTORM WAS DEVELOPING OVER CENTRAL LOWNDES
COUNTY. PEA TO MARBLE HAIL...WIND GUST TO 40 MPH AND FREQUENT
DANGEROUS LIGHTNING AND HEAVY RAIN CAN BE EXPECTED. THE STORM WILL
REMAIN OVER RURAL LOWNDES COUNTY. LOOK FOR THE STORM TO SLOWLY
DRIFT SOUTH AND DIMINISH AROUND 9 PM.

WIND GUSTS OF 40 MPH CAN DOWN TREES. PERSONS CAUGHT OUTSIDE SHOULD
TAKE SHELTER INSIDE A STURDY BUILDING UNTIL THE STORMS PASS.

IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE STORM TO BE
STRUCK BY LIGHTNING.

7

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 19, 1:03 PM CDTSevere Thunderstorm WarningJANLawrence27 min
Jul 19, 1:05 PM CDTSevere Thunderstorm WarningJANRankin25 min
Jul 19, 1:15 PM CDTSevere Thunderstorm WarningJANJasper30 min
Jul 19, 1:18 PM CDTSevere Thunderstorm WarningJANHinds27 min
Jul 19, 1:21 PM CDTSevere Thunderstorm WarningJANCovington24 min
Jul 19, 1:24 PM CDTSevere Thunderstorm WarningJANMarion36 min
Jul 19, 1:28 PM CDTSevere Thunderstorm WarningJANKemper, Noxubee47 min
Jul 19, 1:31 PM CDTSevere Thunderstorm WarningJANLawrence, Lincoln44 min
Jul 19, 1:44 PM CDTSevere Thunderstorm WarningJANHinds46 min
Jul 19, 1:50 PM CDTSevere Thunderstorm WarningJANCopiah40 min
Jul 19, 1:58 PM CDTSevere Thunderstorm WarningJANRankin47 min
Jul 19, 2:09 PM CDTSevere Thunderstorm WarningJANSmith36 min
Jul 19, 2:14 PM CDTSevere Thunderstorm WarningJANLincoln46 min
Jul 19, 2:24 PM CDTSevere Thunderstorm WarningJANJefferson Davis51 min
Jul 19, 2:29 PM CDTSevere Thunderstorm WarningJANHinds46 min
Jul 19, 2:32 PM CDTSevere Thunderstorm WarningJANClaiborne43 min
Jul 19, 2:41 PM CDTSevere Thunderstorm WarningJANSimpson49 min
Jul 19, 2:43 PM CDTSevere Thunderstorm WarningJANFranklin47 min
Jul 19, 2:49 PM CDTSevere Thunderstorm WarningJANRankin41 min
Jul 19, 2:53 PM CDTSevere Thunderstorm WarningJANScott, Smith26 min
Jul 19, 3:00 PM CDTSevere Thunderstorm WarningJANClarke45 min
Jul 19, 3:14 PM CDTSevere Thunderstorm WarningJANHinds46 min
Jul 19, 3:25 PM CDTSevere Thunderstorm WarningJANLauderdale31 min
Jul 19, 3:31 PM CDTSevere Thunderstorm WarningJANAttala35 min
Jul 19, 3:35 PM CDTSevere Thunderstorm WarningJANFranklin40 min
Jul 19, 3:48 PM CDTSevere Thunderstorm WarningJANForrest27 min
Jul 19, 3:57 PM CDTSevere Thunderstorm WarningJANClaiborne, Jefferson48 min
Jul 19, 4:03 PM CDTSevere Thunderstorm WarningJANAdams42 min
Jul 19, 4:11 PM CDTSevere Thunderstorm WarningJANIssaquena, Warren37 min
Jul 19, 4:15 PM CDTSevere Thunderstorm WarningJANForrest, Lamar45 min
Jul 19, 4:18 PM CDTSevere Thunderstorm WarningJANNeshoba16 min
Jul 19, 4:42 PM CDTSevere Thunderstorm WarningJANWinston33 min
Jul 19, 6:03 PM CDTSevere Thunderstorm WarningJANClay27 min
Jul 19, 6:11 PM CDTSevere Thunderstorm WarningJANMontgomery, Webster49 min
Jul 19, 6:21 PM CDTFlash Flood WarningJANHinds114 min
Jul 19, 6:33 PM CDTSevere Thunderstorm WarningJANOktibbeha42 min
Jul 19, 4:18 PM CDTSevere Thunderstorm WarningJANConcordia42 min
Jul 19, 4:32 PM CDTSevere Thunderstorm WarningJANCatahoula, Franklin43 min
Jul 19, 5:10 PM CDTSevere Thunderstorm WarningJANMadison22 min
Jul 19, 5:13 PM CDTSevere Thunderstorm WarningJANFranklin47 min
Jul 19, 5:15 PM CDTSevere Thunderstorm WarningJANCatahoula31 min
Jul 19, 5:29 PM CDTSevere Thunderstorm WarningJANRichland46 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.